# SDR CALA2022021600407

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 45,113 hours, 22,174 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC ISSUE EMERGENCY LIGHTS ON IN ARMED POSITION. REF TSM 33-51-00-810-881-A FOR TROUBLESHOOTING. PILOT REPORTS ONLY LEFT SIDE OF AIRCRAFT IS COMING ON. PLEASE REF TSM 33-51-00-810- 881A FOR TROUBLE SHOOTING. SUSPECT WIRING ISSUE TO LEFT SIDE OF AIRCRAFT. PLEASE UPDATE LOG WITH FINDINGS AND CORRECTIVE ACTION. REF AWM 33-51-01 FOR WIRING AND TERMINAL BLOCK LOCATIONS. THANKS LARRY THOMSON 303-348-7380 CARRIED BY ELB ON ARM SWITCH 4WL WHEN SWITCH IN ARM POSITION. EMERGENCY LIGHTS EMERGENCY SWITCH 4WL, NIS SFO. SWITCH PN 18-3351-3-0024. COME ON INTERMITTANTLY WHEN SWITCH IS GIGGLED. REQUIRES PERFORMED TSM 33-51-00-810-881-A AND AWM 33-51-01. PERFORMED OPS REPLACED 4WL EEL SWITCH REF WDM33-51-00, OPS CHECK DUE. REF AWD33-51-01 FOR 4WL EEL SWITCH SDR REPORTABLE EVENT TEST OF MANUAL CONTROLS AND SYSTEM PASSED. GIGGLE TEST PERFORMED ADD EMP:U166358 OPS CHECK GOOD REF AMM33-51-0/501. IN ARM POSITION, JIGGLE TESTED SWITCH AND EEL LIGHTS REMAINED OFF. REF LP8007062 FOR INSPECTION BUYBACK FOR EEL OPS CHECK.
